MAUDE Adverse Event Report: MEDIANA CO. LTD. COMPAT ENTERAL FEEDING TUBE 12FR 120CM WITH STYLET

MEDIANA CO. LTD. COMPAT ENTERAL FEEDING TUBE 12FR 120CM WITH STYLET
Model Number N560
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had display failure.The customer also stated there was missing segments every digit.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional info: g4, h3, h6 h3 evaluation summary: one device with serial number (b)(4) was received for evaluation.The reported event was confirmed.The investigation isolated the failure of the observed condition to the faulty display board.The device has reached its end of life (eol).Replacement parts are not available and the device was not repaired.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
COMPAT ENTERAL FEEDING TUBE 12FR 120CM WITH STYLET
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KR  00000
MDR Report Key9538087
Report Number2936999-2020-00004
Device Sequence Number3414721
Product Code PIF
UDI-Device Identifier08056093720976
UDI-Public08056093720976
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K181787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN560
Device Catalogue NumberN560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1